MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.7MM MTX, 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.7MM MTX, 10MM; DENTAL IMPLANT
Model Number TMMWB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Additional pma/510(k) number: k113753, k112160.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that implant was removed due to bone loss.Patient complaint of bad taste on several occasions; however no signs of infection was noted.Deep pocketing and bone loss was reported and implant was removed.
 
Additional Manufacturer Narrative
This report has been relayed to correct and error in the previously reported submission (mfr# 0002023141 - 2020 - 01912).The following section has been corrected: d4: unique identifier (udi) number: not provided/ unk.
 
Event or Problem Description
No further event information available at the time of this report.Tooth location 14.

Brand Name
IMP TM 4.7MM MTX, 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10805844
Report Number0002023141-2020-01912
Device Sequence Number2874994
Product Code DZE
UDI-Device Identifier00889024018907
UDI-Public(01)00889024018907(17)180831(10)62455138(241)TMMWB10
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model NumberTMMWB10
Device Catalogue NumberTMMWB10
Device Lot Number62455138
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR